On a generalization of a theorem of mcduff

G. Deltour UniversitĀ“e Montpellier II

Differential Geometry mathscidoc:1609.10303

Journal of Differential Geometry, 93, (3), 379-400, 2013
We study the symplectic structure of the holomorphic coadjoint orbits, generalizing a theorem of McDuff on the symplectic structure of Hermitian symmetric spaces of noncompact type.
No keywords uploaded!
[ Download ] [ 2016-09-14 07:43:23 uploaded by admin ] [ 583 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{g.2013on,
  title={ON A GENERALIZATION OF A THEOREM OF MCDUFF},
  author={G. Deltour},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914074323426733965},
  booktitle={Journal of Differential Geometry},
  volume={93},
  number={3},
  pages={379-400},
  year={2013},
}
G. Deltour. ON A GENERALIZATION OF A THEOREM OF MCDUFF. 2013. Vol. 93. In Journal of Differential Geometry. pp.379-400. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914074323426733965.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved